|Throw out after 45 minutes of the dose
Oct 30, 2011
If I vomitted 45 minutes after tking the night dose, should I wait until the next dose or should I retake immediately?
There is no visibble tablet in view, but some dinner left over.
My doctor has advised me to have efavirenz taken at least two hours after last meal.
Please advise, many thanks.
| Response from Dr. Young
Hello and thanks for posting.
Usually there's no need to retake your medications after vomiting, unless you see pill fragments in the vomit (yuk, I know). Indeed, the pills usually leave your stomach within 10-15 minutes of taking, so you're safe if it was 45 minutes after.
Regarding efavirenz, if you're tolerating the medication well, there's no particular need to limit the food intake (the diet restriction is to limit the risk of side effects that happen in some people). This could be important since the zidovudine/lamivudine (Combivir) is better tolerated if taken with food.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Picking Your Nose Risk Of Getting HIV
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Rectal Bleeding After Lap Dance Worried I Have HIV
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.